# SDR 2000UALA00152

- Difficulty date: March 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Aircraft time: 61,572 hours, 35,437 cycles
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, APPROXIMATELY 20 WIRES WERE FOUND DAMAGED (INSULATION COMPLETELY GONE) WITH BARE WIRE EXPOSED.  LOCATION:  INSIDE THE INBOARD L/E EDGE FLAP ON THE RT WING ABOVE THE ANTI ICING DUCT, ABOVE NR 2 & 3 TANK TO ENGINE FUEL MANIFOLD VALVES.  EVIDENCE OF ARCING BETWEEN WIRES.  FLUX VALVE WIRING WAS NOT DAMAGED.  THE DAMAGED WIRES WERE REMOVED AND APPROXIMATELY 30 INCHES OF NEW WIRES WERE SPLICED IN.  SUSPECT POSSIBLE SKYDROL DAMAGE TO WIRES IN THIS AREA.
